# SDR DXTA2008111003342

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 5,624 hours, 4,462 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 1421851100
- Part serial: 1800
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 714 hours, 560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FL390 AP/FAIL, ATT FAIL, HDG FAIL COPILOTS SIDE STBY HSI FAIL.  YAW DAMP WOULD NOT RE-ENGAGE.   WHEN PUSHING TCS BUTTON FOR FLIGHT DIRECTOR AP FAIL LIGHT WOULD ILLUMINATE AND COULD BE EXTINGUISHED BY PRESSING AP DISCONNECT BUTTON. REMOVED AND REPLACED NR 2 AHRS UNIT. OP CHECK GOOD. IAW MM 34-21-01.
